On the Lorentz degree of a product of polynomials

Rachid Ait-Haddou

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this note, we negatively answer two questions of T. Erdélyi (1991, 2010) on possible lower bounds on the Lorentz degree of product of two polynomials. We show that the correctness of one question for degree two polynomials is a direct consequence of a result of Barnard et al. (1991) on polynomials with nonnegative coefficients.
Original languageEnglish (US)
Pages (from-to)81-87
Number of pages7
JournalJournal of Approximation Theory
Volume189
DOIs
StatePublished - Jan 2015

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Mathematics(all)
  • Numerical Analysis

Fingerprint Dive into the research topics of 'On the Lorentz degree of a product of polynomials'. Together they form a unique fingerprint.

Cite this